# SDR USAA960305

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 616
- Part time: 35,144 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND 1 INCH CRACK FRAME INNER CHORD, STATION 616 WL 203 LBL 60 LEFT SIDE.  INSTALLED DOUBLER, PER EA 40894.  (M)
